# SDR SWAA2013052016235

- Difficulty date: May 17, 2013
- Submitted: May 21, 2013
- Operation: Air carrier
- Aircraft: N260WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32518
- Aircraft time: 23,544 hours, 13,810 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pressure Switch
- Part number: 21C1321
- Condition: Faulty
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WITH RT CENTER PUMP DEFERRED, A FUEL IMBALANCE WAS CREATED BY NO FUEL BURNING OUT OF THE NR 1 TANK.  FUEL BURNING OUT OF NR 2.  LESS FUEL BURN OUT OF CENTER.  R & R RT CONTROL LOW PRESSURE SWITCH IAW MM.
